Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 308518, 18 pages
http://dx.doi.org/10.1155/2009/308518
Research Article

Properties of Matrix Variate Beta Type 3 Distribution

1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, OH 43403-0221, USA
2Departamento de Matemáticas, Universidad de Antioquia, Calle 67, No. 53-108, Medellín, Colombia

Received 27 September 2008; Accepted 29 May 2009

Academic Editor: Kenneth Berenhaut

Copyright © 2009 Arjun K. Gupta and Daya K. Nagar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arjun K. Gupta and Daya K. Nagar, “Properties of Matrix Variate Beta Type 3 Distribution,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 308518, 18 pages, 2009. https://doi.org/10.1155/2009/308518.